# SDR C2XA04IA122

- Difficulty date: September 19, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 7,157 hours, 5,482 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: I01090865
- Condition: Burned Out
- Location: Fwd Avionics
- Part time: 7,180 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HSV - FLIGHT 2184, THE CREW REPORTED A PLASTIC SMELL COMING FROM THE PACK VENTS.  MAINTENANCE PLACED THE LEFT FORWARD ELECTRONIC COMPARTMENT FAN ON MEL 21-26-00 CTL 046030, AND THE AIRCRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RON'D AT STL FROM FLIGHT 2035 ON 09-21-04 WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED ELECTRONIC COMPARTMENT FAN, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  SDR REMAINS OPEN PENDING ADDITIONAL INFORMATION.
